# SDR SCNA20250604190

- Difficulty date: June 3, 2025
- Submitted: June 4, 2025
- Operation: Air carrier
- Aircraft: N824SY
- Make and model: Boeing 737-8
- Aircraft serial: 33976
- Aircraft time: 37,774 hours, 12,956 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L/H AFT EMERGENCY EXIT LIGHT INOP.     R&R AFT L/H EMERGENCY EXTERIOR LIGHT BULB IAW AMM 33-51-04
